# SDR CA150602011

- Difficulty date: May 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Braero HAWKER1000
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Component: Engine (Turbine, Pwc, EQUIPMENT
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) CUSTOMER REPORTED THAT DURING TAKEOFF ROLL THE ACFT WAS SHAKING & ALL NR 2 ENG PARAMETERS WERE FLUCTUATING, ERRATIC.  THE PILOT ELECTED TO PERFORM IFSD OF NR 2 ENG, TURNED AROUND & LANDED TO THE AIRPORT OF ORIGIN WITHOUT INCIDENT.  AFTER LANDING, DURING THE WALK AROUND, CUSTOMER REPORTED FRONT FAN ENG COULD NOT BE ROTATED BY HAND.
